# SDR ASAA1058246

- Difficulty date: September 2, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 10,975 hours, 3,590 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CAB TEMP CONTROLLER IS EXTREMELY ERRATIC IN AUTO MODE AFT SUPPLY DUCT TEMP REMAINS BELOW 10 C WITH TEMP SELECT FULL HOT MANUAL MODE IS NORMAL.  ACCOMPLISHED BITE TEST OF PACK/ZONE TEMP CONTROLLERS NO FAULTS NOTED REF MM 21 61 00 700 806 002.  INSP CABIN TEMP SENSOR FILTER FWD & AFT CABIN AND FOUND DIRTY.  CLEANED FILTERS REF MM 21 61 06 100 801.  PERFORMED OPS CHECK OF CABIN TEMP CONTROL AND INDICATION REF MM 21 61 00 700 807 002.  OPS CHECK GOOD.
